# SDR ASAA2020011541922

- Difficulty date: January 15, 2020
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 64,199 hours, 33,085 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146A1143
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON FRAME 867 BETWEEN STRINGERS 8R AND 9R. GROUNDED - YES. REPAIRED MADE TO FRAME 867 BETWEEN STR 8R AND 9R IAW ASA 700-53EA-25215.
